IJPAM: Volume 105, No. 1 (2015)

$bI$-OPEN SETS IN IDEAL BITOPOLOGICAL SPACES

Diganta Jyoti Sarma
Central Institute of Technology, Kokrajhar
BTAD, ASSAM-783370, INDIA


Abstract. The aim of this article is to introduce and study the concept of $bI$-open sets with respect to an ideal in bitopological spaces and to investigate some properties. Moreover, the concept of $bI$-continuous functions have also been introduced.

Received: May 30, 2015

AMS Subject Classification: 54A10, 54C08, 54C10, 54D15

Key Words and Phrases: bitopological spaces, $(i,j)$-$b$-open sets, $(i,j)$-$bI$-closed sets, $(i,j)$-$bI$-open sets

Download paper from here.




DOI: 10.12732/ijpam.v105i1.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 105
Issue: 1
Pages: 7 - 18


$bI$-OPEN SETS IN IDEAL BITOPOLOGICAL SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).